# SDR AALA202211161583

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 64,905 hours, 29,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Sticking
- Location: R2 Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ON 2R DOOR IS DIFFICULT TO ARM OR DISARM. MAINTENANCE LUBRICATED SLIDE ARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-00.
